# SDR SWIA20230525

- Difficulty date: May 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WING LOWER SKIN IS CHAFED AT THE OUTBOARD AFT END. (MARKED)     (C-CHECK RO 7/23/2023)    BLENDED LH CENTER WING LOWER SKIN AT OUTBD AFT END. REF CRJ200 SRM 51-12-00. FOUND TO BE OUT OF LIMITS. PERFORMED AND COMPLIED WITH ALL STEPS OF GREO 601R-57-21-880 REV -D DATED 2017-03-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. NO WEIGHT CHANGE, BLEND OUT ONLY.
